# SDR SWAA2024061190717

- Difficulty date: May 28, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL LOWER BEAM STA 1088 HAS THE -1 REPAIR REPLACEMENT WEB WITH MULTIPLES RIVET HOLES ELONGATED. (FABRICATE NEW PART AS PER WIP)<[01] REMOVED -1 REPLACEMENT WEB AND FABRICATED NEW PER EA 24-153-01328; INSTALLATION WILL BE ACCOMPLISHED ON EA 24-153-01328 WIP 6 STEP 13.;[02] VERIFIED STEP 1
